# SDR AALA2009042200002

- Difficulty date: April 22, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 29,200 hours, 11,900 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge
- Condition: Broken
- Location: Access Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AIRFRAME VIBRATIONS FELT THROUGH THE PEDALS AND THE FLOOR.  EMERGENCY DECLARED, RETURNED TO DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND AIR START ACCESS PANEL FORWARD OUTBOARD HINGE BROKEN AND CORNER OF PANEL LOOSE CAUSING DAMAGE TO THREE FORWARD LATCHES.  REPLACED BOTH HINGES AND THREE FORWARD LATCHES.  SYSTEM GROUND CHECK NORMAL OPERATION.
